# SDR RAIA201110080001

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 19,696 hours, 18,476 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE FLIGHT CREW GOT A LAVATORY SMOKE DETECTION MESSAGE.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND RESET THE LAVATORY SMOKE DETECTION SYSTEM.  THE SYSTEM OPS CHECKED GOOD.
